The Identifiability of the Competing Risks Model

Citation:

Heckman, James J., and Bo E. Honore. 1989. “The Identifiability of the Competing Risks Model.” Biometrika 76 (2): 325–330.

Abstract:

This paper considers the consequences for identifiability of introducing regressors into the competing risks model of multistate duration analysis. We establish conditions under which access to regressors overturns the nonidentification theorem of Cox and Tsiatis for both proportional and accelerated failure time models.

Website